# SDR AWXA200700247

- Difficulty date: February 2, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 654583469
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED FLOORBEAM STABILIZER STRAP, BS 312, RBL 4.  REPAIRED FLOORBEAM STABILIZER STRAP, BS 312, RBL 4 IAW B737-300 SRM 53-10-51-2R4.
